# SDR FDEA201203160985

- Difficulty date: March 16, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 42,081 hours, 28,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLOCK-IN AND OPENING MAIN ENTRY DOOR, FOUND EMERGENCY EXIT LIGHT ASSY ON FLOOR NEXT TO CREW MEAL BOX.  INSPECTED PORTABLE EMERGENCY LIGHT ASSY FROM ABOVE THE MAIN ENTRY DOOR.  FOUND LIGHT ASSY BENT AND WARPED.  FOUND LIGHT LATCH LEVER LOCKING PINS SHEARED.  THE PLASTIC "EXIT" COVER IS ALSO BROKEN. INSTALLED AND TESTED A NEW EMERGENCY LIGHT ASSY IAW MM33-50-101-2-0.  OPS CHECKED NORMAL.  REPLACED EMERGENCY EXIT LIGHT "EXIT" COVER WITH NEW PART.  OPS CHECKED NORMAL.
